# SDR SIMA200723502

- Difficulty date: August 21, 2007
- Submitted: August 23, 2007
- Operation: Air carrier
- Aircraft: N324AE
- Make and model: Saab 340B
- Aircraft serial: 340B324
- Aircraft time: 24,510 hours, 28,367 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

STRONG ODOR OF CLEANING FLUID DURING CLIMB-OUT.  RETURNED TO DFW.  PERFORMED ENGINE RUNS WITH BLEEDS OPEN IAW SAAB AMM 72-00-00 AND AMM 21-50-00.  ODOR DISSIPATED AFTER 30 MINUTES, AIRCRAFT RETURNED TO SERVICE.
